# SDR 2007UALA05312

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 31,630 hours, 12,032 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER L 33-51-38 FAULT DURING TEST AFTER ESCAPE SLIDE 2L REPLACEMENT.  EMERGENCY LIGHT SYS NEEDS REPAIR.  FAULTY POWER SUPPLY FOR EMERGENCY LIGHTS (EPSU).  REPLACED EPSU, OPS CHECKED GOOD.
